EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
10/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately six years post initial right tka, the 69 y/o male patient had a revision due to poly wear.All implants were removed.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation as they were discarded by the hospital.
Additional Manufacturer Narrative
Section d10: concomitant products logic cr femoral por, right, sz 5 (cat#: 02-010-04-0350 / serial#: (b)(6).Lgc tibial fit tray cem sz 5f / 4t (cat# 02-012-45-5040 / serial#: (b)(6).Three peg patella 38mm (cat#: 200-02-:38 / serial#: (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
After further review of additional information received the following sections g1, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of presumed prosthesis wear of the tibial insert.However, images of the revised insert do not show signs of excessive prosthesis wear inconsistent with being implanted, no radiographs were provided, and the revised components were not returned to exactech for evaluation.The most probable root cause for the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h6.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.